Posted by SheilaC on October 28, 2007, at 11:00:19
I have been taking Despiramine for about a week. I can't sleep because it makes me hot and sweaty all night. Needless to say, I don't know if its helping my mood becuase I haven't been sleeping.
I got off the Emsam patch because I thought it was causing muscle tension - plus it wasn't totatly getting rid of the depression.
Mood stabilizers (even Lamictil) make me depressed - I guess that's why I need an AD. BUT - the SSRIs, which make me pretty darn happy (almost manic) bother my bladder something awful.
I could go back to Emsam and add Abiify. When I took Abilify it helped me sleep - increased my sex drive, but also increased my hunger and water retention. Maybe 2mg. of Abilify will augment Emsam and help me. I also noticed when I took Abilify by itself (along with Xanax) that I was weepy in the morning - more emotional.
I know I need meds. Without meds I self medicate with alcohol and caffine and I get suicidal. I can't be that way. I know I need help. It's just finding the right combo of meds.
I thought about taking a small dose of Prozac (it doesn't bother my bladder as much as the other SSRIs) and add Abilify. But that may not be good either.
I feel like I'm pretty limited in my choices of drugs and doc just get frustrated with me.
Being BPII - I probably need to stay away from Prozac.
How long do I have to wait after taking Despiramine before I can go back to Emsam and Abilify?
I would just take Abilify - but it isn't enought either.